# SDR HAIHEEA9707

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Case Assy
- Part number: 212040506005
- Condition: Corroded
- Location: Mt Lugs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE REPAIR DUE TO CORROSION AT MOUNTING LUGS.
